I have recently just started a new birth control. It has made me start breaking out not only on my face but in places i have never really broken out before such as my neck, shoulders, back, and chest. Nothing I try works on it and it seems to be getting worse or not going away at all. I've considered taking the risks of not taking the pill anymore until i can switch to a different pill or method, but I also do not want to keep taking the pill and have my skin look like it did when I was going through puberty. Is there anything that can help this or will the breakouts go away anytime soon?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.